MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM
Catalog Number 07027192190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys dhea-s result from the cobas e 402 analytical unit.The initial result was 407.0 ug/dl, and the repeat result was 221 ug/dl.The questionable result was repeated because the customer noticed that it was very high for the patient's age, and it was not released to the patient.
 
Additional Manufacturer Narrative
The cobas e 402 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc was in range prior to the event.There weren't any relevant instrument alarms or sample quality alarms on the day of the event the investigation was unable to determine a direct root cause.

Brand Name
ELECSYS DHEA-S
Common Device Name
DEHYDROEPIANDROSTERONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21772689
Report Number1823260-2025-01007
Device Sequence Number8087057
Product Code JKC
UDI-Device Identifier04015630940387
UDI-Public04015630940387
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K003174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07027192190
Device Lot Number790997
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale